Post-operative problems.

Post your questions here.

Moderator: talkhealth

Locked
2 posts
Jonharper
Posts: 3
Joined: Tue Feb 11, 2020 5:15 pm
Quote

by Jonharper on Mon Jun 28, 2021 11:17 am

Post-operative problems.

I had a TURPS for BPH about 10 years ago. Everything was fine for a few years (apart from having no ejaculate) and then I noticed blood in my urine; quite a lot of it. This was investigated and nothing sinister found but the surgeon advised Finasteride. Since taking this, the bleeding has stopped but my erections are not as firm as they used to be. I find that I have unpleasant side effects with Viagra (tired, dizzy, upset stomach, indigestion). Is there an alternative to Viagra that might produce fewer side effects?

info@lorrainegrover.com
Posts: 5
Joined: Thu Jul 01, 2021 7:32 pm
Quote

by info@lorrainegrover.com on Thu Jul 01, 2021 10:23 pm

Re: Post-operative problems.

Yes there are three other tablets. Tadalafil (Cialis), vardenafil (Levitra) and avanafil (Spedra). All can vary slightly with their side effect profiles between individuals. Tadalafil 10mg or 20mg can be taken either 'on demand' as you took Viagra, 30-60 minutes before sexual activity or a 2.5 or 5 mg daily dose. The smaller daily dose should be taken at the same time every day, it takes five days to then reach a steady level in your bloodstream and you then continue taking it. Having this daily dose can help with spontaneity as you don't need to factor in when is the best time to take it.

Locked
2 posts